# SDR P5CA2019071700155

- Difficulty date: July 17, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,414 hours, 20,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214T611356
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT INOP. AFT CARGO HEAT DUCT BROKEN IN FOUR PLACES BETWEEN STA 1100 AND STA 1200.( TRANSFER TO MDDR 114885, CAT "C", DUE DATE 27-JUL-19. PLACARD INSTALLED AND MCC NOTIFIED.  LP 1091275 - M7: REMOVED AND REPLACED BROKEN SECTION OF CARGO HEAT DUCT AT STA 1200 IAW AMM 21-40-01. DMI #114885 REMAINS OPEN FOR FURTHER DUCT REPLACEMENT. OFF PART (P/N: 214T6113-56, S/N: NSN).   LP 1090373 - M8: INSTALLED AFT CARGO HEAT DUCTS PER AMM 21-41-01. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR #114885. MCC NOTIFIED. PLACARDS REMOVED. )
